Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 160, NWS State College, PA

July 27, 2012McKean County, Warren County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 27, 2012, 3:37 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 3:37 PM EDT (19:37 UTC)
Expired
Jul 27, 2012, 4:30 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties McKean County, PA, Warren County, PA

The radar

The Buffalo radar (KBUF), 116 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:40 PM EDTHAIL 0.7Chandlers Valley, PAHEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WUUS51 KCTP 271937
SVRCTP
PAC083-123-272030-
/O.NEW.KCTP.SV.W.0160.120727T1937Z-120727T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 430 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR SUGAR GROVE...MOVING EAST
  AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  WARREN...
  RUSSELL...
  SCANDIA AND KINZUA DAM...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4200 7873 4185 7871 4178 7941 4200 7942
TIME...MOT...LOC 1937Z 251DEG 15KT 4195 7930

$$

FORECASTER: JUNG
1 follow-up statement
146 
WWUS51 KCTP 272007
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT FRI JUL 27 2012

PAC083-123-272030-
/O.CON.KCTP.SV.W.0160.000000T0000Z-120727T2030Z/
MCKEAN PA-WARREN PA-
407 PM EDT FRI JUL 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN WARREN AND NORTHWESTERN MCKEAN COUNTIES...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RUSSELL...OR 9 MILES NORTH OF WARREN...MOVING EAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  SCANDIA...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 62...STATE ROAD
59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4186 7872 4185 7941 4200 7942 4200 7873
TIME...MOT...LOC 2007Z 257DEG 21KT 4198 7916

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 11:24 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jul 27, 11:24 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 AM EDT FRI JUL 27 2012

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH SOUTH ACROSS PENNSYLVANIA TODAY
AND SATURDAY. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION
ON SUNDAY. IN THE EXTENDED FORECAST AN UPPER LEVEL TROUGH WILL
DEVELOP OVER THE NORTHEAST CONUS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOIST LL JET AND ASSOCIATED PLUME OF HIGH PWATS WILL CONTINUE TO
BLANKET THE REGION THROUGH THIS AFTERNOON. CLOUD COVER IS SLOW TO
MIX OUT...AND THIS WILL HELP TO KEEP AFTERNOON TEMPS AND MAXS
ABOUT 5F OR SO LOWER THAN THURSDAY.

A COLD FRONT DRAPED NEARLY EAST/WEST ACROSS THE NRN TIER OF PENN
LATE THIS MORNING WILL DRIFT VERY SLOWLY TO THE SOUTH AND TRIGGER
SCATTERED MID TO LATE AFTERNOON/EVENING SHRA AND TSRA.

SPC EXPANDED THE DAY 1 SLIGHT RISK AREA FURTHER NORTH TO NIP
LANCASTER AND YORK COUNTIES...WHERE MORE ABUNDANT SFC
HEATING/HIGHER CAPES AND THE BEST LLVL DIRECTIONAL SHEAR WILL BE
LOCATED.

OTHERWISE...A POTENT SHORTWAVE OVER NRN LAKE MICHIGAN LATE THIS
AM WILL SHIFT SEWD TOWARD PA LATER TODAY. LG SCALE FORCING AHEAD
OF THIS FEATURE...COMBINED WITH DIURNAL HEATING OF MOIST AIR
MASS...AND THE CLOSE PROXIMITY OF THE CFRONTAL BOUNDARY WILL
RESULT IN SCT TSRA AFTN...ESP OVR THE NW MTNS. MODEST DEEP LYR
SHEAR THERE SUGGESTS SOME LOOSELY ORGANIZED CLUSTERS MAY
FORM...MAINLY OVR THE NRN 2/3RDS OF THE AREA.

TEMPS SHOULDN/T HAVE MUCH TROUBLE REACHING CLOSE TO 90F ACROSS
THE SUSQ VALLEY BY AFTN...GIVEN A BIT OF SUNSHINE AND 850MB TEMPS
NR 17C. MAX TEMPS CLOSER TO 80F EXPECTED OVR THE W MTNS...WHERE
LOW CLOUDS/FOG WILL BE SLOW TO MIX OUT/BREAK UP.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CONVECTIVE ACTIVITY SHOULD BE MAINLY DIURNAL IN NATURE...AND
DECREASE IN CVRG WITH THE LOSS OF HEATING. HOWEVER...ARRIVAL OF
UPPER TROF AND ASSOC WEAK SFC LOW LATE TONIGHT WILL BRING A
RENEWED THREAT OF SHRA ACROSS MAINLY THE WESTERN COUNTIES.

NUMEROUS SHRA/TSRA APPEAR TO BE IN THE PICTURE FOR SATURDAY...AS
SLOW-MOVING UPPER TROF MOVES OVER THE AREA. DIURNAL HEATING WILL
ENHANCE THE COVERAGE OF SHRA/TSRA BY AFTN...WITH LIKELY POPS NOW
SUPPORTED BY SREF DATA OVR MUCH OF THE AREA. DESPITE MCLDY SKIES...TEMPS
SHOULD STILL REACH WELL INTO THE 80S IN THE VALLEYS...AS PA WILL
REMAIN IN WARM/HUMID AIR MASS SOUTH OF QUASI-STATIONARY FRONTAL
BNDRY ALONG THE PA/NY BORDER. SVR WX THREAT APPEARS FAIRLY LOW SAT
AFTN...GIVEN WEAK SHEAR AND ONLY MODEST CAPES INDICATED BY MDLS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRES AND ASSOC DRY AIR MASS MAY MAKE SUNDAY THE ONLY
COMPLETELY DRY DAY OF THE EXTENDED FCST. MED RANGE GUIDANCE ALL
AGREE ON THE IDEA OF A NEARLY STAGNANT LG SCALE PATTERN OVER THE
LOWER 48 NEXT WEEK...WITH PERSISTENT TROUGHING OVER THE NORTHEAST
CONUS.

WITH THE MEAN TROUGH AXIS JUST WEST OF THE AREA...CENTRAL PA WILL
BE IN A FAVORABLE LOCATION FOR FREQUENT...DIURNALLY-ENHANCED
SHOWERS. ENSEMBLE MEAN 850 TEMPS INDICATE OUR TEMPS WILL BE CLOSE
TO SEASONAL NORMS NEXT WEEK.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
KBFD ASOS POWER/DATA LOSS PROBLEM CONTINUES /DUE TO STORMS THU
AFT/. FAA AND NWS TECHNICIANS WILL BE TEAMING UP TO HOOK UP A
GENERATOR TO MAINTAIN THE CONTINUITY OF THE OBSERVATION BETWEEN 6
AM AND 10 PM EDT.

AT 15Z...AREAS OF MVFR CIGS WERE AFFECTING THE NORTHERN AND
CENTRAL MTNS WITH VFR IN THE SOUTHEAST. CONDITIONS IMPROVE TO VFR
ALL AREAS BY EARLY AFTERNOON /THOUGH KJST-KBFD WILL TAKE LONGEST
TO IMPROVE/.

SLOW MOVING COLD FRONT OVER THE NRN MTNS OF PENN WILL PUSH SOUTH
ACROSS THE STATE TODAY INTO SAT. SCT TSRA AND MVFR CIGS EXPECTED
TO OCCASIONALLY IMPACT CENTRAL PA AIRFIELDS ONCE AGAIN LATER TODAY
/MAINLY NW HALF/...THOUGH COVERAGE/INTENSITY WILL BE MUCH LESS
THAN YESTERDAY. ISOLATED CONVECTION POSS OVERNIGHT WITH VSBYS
LOWERING IN MOST PLACES. THEN SCT CONVECTION AGAIN FOR SAT.

OUTLOOK...
SAT...AM FOG. SCT MAINLY AFTERNOON TSRA W LOCAL IMPACTS.
SUN...AM FOG POSSIBLE. OTHERWISE VFR.
MON...ISOLD PM TSRA IMPACTS POSSIBLE.
TUE...MVFR POSS WITH RAIN SHOWERS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/LA CORTE
AVIATION...LAMBERT/RXR
Hazardous weather outlook, Jul 27, 10:34 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1034 AM EDT FRI JUL 27 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063-064-281445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-
1034 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED STRONG THUNDERSTORMS WILL FORM THIS AFTERNOON ALONG AND
AHEAD OF A SLOW MOVING COLD FRONT...THAT WILL BE DRIFTING
SOUTHEAST ACROSS THE STATE.

SOME OF THE STORMS WILL CONTAIN GUSTY WINDS OF 40 TO 50 MPH...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ065-066-281445-
YORK-LANCASTER-
1034 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE IN THE
FORM OF LOCALIZED DOWNBURST WIND GUSTS AROUND 60 MPH...AND HAIL
UP TO ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, Jul 27, 1:12 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EDT FRI JUL 27 2012

PAZ004-271830-
WARREN PA-
112 PM EDT FRI JUL 27 2012

...NUMEROUS THUNDERSTORMS WILL BE DRIFTING EAST AND TRAINING ACROSS
PORTIONS OF SOUTHERN WARREN COUNTY THROUGH 3 PM EDT...

AT 107 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED FROM
SPARTANSBURG TO PLEASANTVILLE...WEST. THE STORMS WERE MOVING SLOWLY
TO THE EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT GRAND VALLEY...GARLAND...TIDIOUTE AND
CLARENDON.

LOCALLY HEAVY RAIN OF OVER ONE INCH IS POSSIBLE WHERE A FEW
THUNDERSTORMS MOVE OVER THE SAME LOCATION.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4183 7962 4182 7909 4162 7901 4162 7961
      4163 7962

FORECASTER: LAMBERT
Special weather statement, Jul 27, 2:15 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT FRI JUL 27 2012

PAZ006-010>012-271930-
CAMERON PA-ELK PA-NORTHERN CLINTON PA-POTTER PA-
215 PM EDT FRI JUL 27 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
CAMERON...ELK...NORTHWESTERN CLINTON AND SOUTH CENTRAL POTTER
COUNTIES THROUGH 330 PM EDT...

AT 211 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ELK
RIVER TO LYNCH TO TIONESTA...MOVING TO THE EAST SOUTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND MARBLE TO PENNY SIZE HAIL ARE POSSIBLE WITH
THE THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT EAST BRANCH
DAM...PORTLAND MILLS...RIDGWAY...ST. MARYS AND TRUMAN.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
66...STATE ROAD 120...STATE ROAD 255.

LAT...LON 4143 7907 4145 7907 4145 7897 4160 7896
      4160 7840 4149 7787 4139 7793 4135 7821
      4124 7853 4125 7864 4123 7865 4124 7875
      4127 7876 4137 7897 4135 7902 4134 7910
      4142 7910

FORECASTER: LAMBERT
Special weather statement, Jul 27, 3:18 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT FRI JUL 27 2012

PAZ004-272015-
WARREN PA-
318 PM EDT FRI JUL 27 2012

...A FEW STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN COUNTY
THROUGH 415 PM EDT...

AT 315 PM EDT...TWO STRONG THUNDERSTORMS WERE LOCATED FROM COLUMBUS
TO YOUNGSVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT BEAR LAKE...SUGAR GROVE AND
RUSSELL.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4200 7892 4196 7893 4182 7928 4175 7959
      4180 7963 4181 7963 4181 7962 4188 7962
      4200 7961

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:05 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York3 hr
Jul 27, 1:12 PM EDTSpecial Weather StatementCTPWarren78 min
Jul 27, 2:15 PM EDTSpecial Weather StatementCTPCameron, Elk75 min
Jul 27, 3:18 PM EDTSpecial Weather StatementCTPWarren57 min
Jul 27, 3:46 PM EDTSpecial Weather StatementCTPLycoming59 min
Jul 27, 3:55 PM EDTSpecial Weather StatementCTPCentre, Clearfield, Clinton35 min
Jul 27, 4:06 PM EDTFlash Flood WatchCTPCambria, Clearfield, Elk, Somerset12 hr
Jul 27, 4:20 PM EDTSpecial Weather StatementCTPLycoming55 min
Jul 27, 4:34 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon56 min
Jul 27, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan52 min
Jul 27, 5:31 PM EDTSpecial Weather StatementCTPSnyder, Union29 min
Jul 27, 5:48 PM EDTSpecial Weather StatementCTPMcKean57 min
Jul 27, 5:57 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Snyder33 min
Jul 27, 6:42 PM EDTSpecial Weather StatementCTPPotter63 min
Jul 27, 7:45 PM EDTSpecial Weather StatementCTPPotter30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.